# SDR CA051011002

- Difficulty date: October 5, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02269H6695
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT COCKPIT SIDE WINDOW CRACKED ON APPROACH.  WINDOW REPLACED IAW AMM, AIRCRAFT RETURNED TO SERVICE.
